Nurofen Quickzorb Pain Relief Caplets 24 pack Ibuprofen Lysine 342mg

In stock
A$12.00
General Information Nurofen Quickzorb Ibuprofen Lysine 342mg has an advanced for fast absorption and relief from headache. What this medicine is used for: For the temporary relief of pain and/or inflammation associated with: - Headache. - Migraine headache. - Tension headache. - Muscular pain. - Cold & flu symptoms. - Period pain. - Dental pain. - Sinus pain. - Back pain. - Arthritic pain. - Reduces fever. Boxed Contents: 24 caplets (capsule shaped tablets). Size: 24 Caplets KEY FEATURES • Nurofen Quickzorb has an advanced formula for fast absorption. • Quick and effective pain relief. • Easy to swallow. • Absorbs quickly, relieves quickly. • Each caplet contains 342mg of Ibuprofen Lysine.
Information Its advanced formula absorbs quickly relieving headaches fast. For quick, effective pain relief choose Nurofen Quickzorb. You do the full-on day, we'll do the fast headache relief. Key features Nurofen Quickzorb has an advanced formula that absorbs quickly. Nurofen Quickzorb provides effective relief of everyday aches and pains such as headaches. Also provides effective relief of muscular pain, back pain, arthritic pain, period pain, dental pain, sinus pain, tension headache, migraine headache, cold & flu symptoms. Take Nurofen Quickzorb caplets on an empty stomach. They will be absorbed more quickly if you take them on an empty stomach. Reduces fever. Nurofen Quickzorb caplets have a film coating. Adults and children 12 years + take 2 caplets, then 1-2 caplets every 4-6 hours as necessary. Maximum 6 per day. From the makers of Nurofen #1 ibuprofen brand in Australia* *Nielsen scan sales MAT 08.11.2020general information nurofen quickzorb ibuprofen lysine 342mg has an advanced for fast absorption and relief from headache. what this medicine is us...
More Information
Directions Directions Swallow the tablets with a full glass of water. Take the tablets on an empty stomach (at least half an hour before food or two hours after food). They will be absorbed more quickly if you take them on an empty stomach. Adults and children from
Additional Info GimmeNow Online Store
Ingredients Ingredients butan-1-ol ethanol absolute ethanol hypromellose industrial methylated spirit iron oxide black isopropyl alcohol magnesium stearate povidone propylene glycol purified talc purified water Shellac sodium starch glycollate type A strong ammonia s
Warnings Warnings Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not use if you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems, are allergic to a
Brand Nurofen
Short Description General Information Nurofen Quickzorb Ibuprofen Lysine 342mg has an advanced for fast absorption and relief from headache. What this medicine is used for: For the temporary relief of pain and/or inflammation associated with: - Headache. - Migraine headache. - Tension headache. - Muscular pain. - Cold & flu symptoms. - Period pain. - Dental pain. - Sinus pain. - Back pain. - Arthritic pain. - Reduces fever. Boxed Contents: 24 caplets (capsule shaped tablets). Size: 24 Caplets KEY FEATURES • Nurofen Quickzorb has an advanced formula for fast absorption. • Quick and effective pain relief. • Easy to swallow. • Absorbs quickly, relieves quickly. • Each caplet contains 342mg of Ibuprofen Lysine.
Write Your Own Review
You're reviewing:Nurofen Quickzorb Pain Relief Caplets 24 pack Ibuprofen Lysine 342mg
Your Rating
MORE FROM THIS BRAND
What you need, when you need it most - Under 2 hrs
Back to Top

You currently have items in your cart. Changing the address will clear items that may not be available for the new destination. Please select the address you wish to use.

Nurofen Quickzorb Pain Relief Caplets 24 pack Ibuprofen Lysine 342mg

A$12.00